Depósito Digital de Documentos de la UAB Encontrados 1 registros  La búsqueda tardó 0.00 segundos. 
1.
12 p, 145.2 KB Bounding the degree of solutions to Pfaff equations / Brunella, Marco ; Mendes, Luís Gustavo
We study hypersurfaces of complex projective manifolds which are invariant by a foliation, or more generally which are solutions to a Pfaff equation. We bound their degree using classical results on logarithmic forms.
2000 - 10.5565/PUBLMAT_44200_10
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 593-604  

Vea también: autores con nombres similares
1 Mendes, L.
1 Mendes, Larissa Sena Teixeira
2 Mendes, Lenora Pinto
1 Mendes, Luis F.
3 Mendes, Luisa
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.